Skip navigation
Skip navigation

Moduli of isolated hypersurface singularites

dc.contributor.authorEastwood, Michael
dc.date.accessioned2015-12-07T22:17:40Z
dc.identifier.issn1093-6106
dc.identifier.urihttp://hdl.handle.net/1885/18680
dc.publisherInternational Press
dc.sourceAsian Journal of Mathematics
dc.titleModuli of isolated hypersurface singularites
dc.typeJournal article
local.description.notesImported from ARIES
local.identifier.citationvolume8
dc.date.issued2004
local.identifier.absfor010111 - Real and Complex Functions (incl. Several Variables)
local.identifier.ariespublicationu4379881xPUB5
local.type.statusPublished Version
local.contributor.affiliationEastwood, Michael, College of Physical and Mathematical Sciences, ANU
local.description.embargo2037-12-31
local.bibliographicCitation.startpage305
local.bibliographicCitation.lastpage314
dc.date.updated2015-12-07T08:11:22Z
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Eastwood_Moduli_of_isolated_2004.pdf126.32 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator